# SDR DL757991214

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N3400
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENG NACELLE STRUT SKIN WAS PREVIOUSLY FOUND CRACKED AND REPAIRED.  ADDITIONAL CRACKING WAS FOUND DURING THE CURRENT VISIT.  THE NEW CRACK WAS APPROX 1 INCH IN LENGTH.  REPAIRED PER ERA 333162-14, REV A.
